中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 软件所图书馆  > 期刊论文
Title:
On effective construction of the greatest solution of language inequality XA ⊆ BX
Author: Ly, Olivier; Wu, Zhilin
Corresponding Author: Wu, Z.(wuzl@ios.ac.cn)
Source: Theoretical Computer Science
Issued Date: 2014
Volume: 528, Issue:April 2014, Pages:12-31
Indexed Type: EI
Department: LaBRI, Université Bordeaux, CNRS, 33400, Talence, France;State Key Laboratory of Computer Science, Institute of Software, Chinese Academy of Sciences, P.O. Box 8718, 100190, Beijing, China
Abstract:

In this paper, we consider effective constructions of the greatest solution of the language inequality XA⊆BX. It has been proved by Kunc in 2005 that the greatest solution of XA⊆BX is regular provided that B is regular, no matter what A is. However this proof is based on Kruskal's tree theorem, and does not provide any effective way to construct the greatest solution. We focus on this gap in this paper. We give an effective construction of the greatest solution for the following two cases: A,B are regular and there exists k≥1 such that pref(B) Ak∩B≤kpref(B)= ∅., where pref(B) is the set of prefixes of words in B,A,B are regular and B is a code with finite decoding delay. Our construction takes the point of view of games. As shown by Kunc in his regularity proof, the construction of the greatest solution can be reduced to the construction of the winning region of a two-player game. Our contribution is to show that the winning regions of the two-player game for the two cases can be constructed effectively. The main ingredient of the construction for the first case is a shrinking lemma for the words on which one of the players has a winning strategy. While the construction for the second case is based on the observation that the two-player game can be reduced to a two-player reachability game played on the transition graph of a one-counter machine. © 2014 Elsevier B.V. All rights reserved.

English Abstract:

In this paper, we consider effective constructions of the greatest solution of the language inequality XA⊆BX. It has been proved by Kunc in 2005 that the greatest solution of XA⊆BX is regular provided that B is regular, no matter what A is. However this proof is based on Kruskal's tree theorem, and does not provide any effective way to construct the greatest solution. We focus on this gap in this paper. We give an effective construction of the greatest solution for the following two cases: A,B are regular and there exists k≥1 such that pref(B) Ak∩B≤kpref(B)= ∅., where pref(B) is the set of prefixes of words in B,A,B are regular and B is a code with finite decoding delay. Our construction takes the point of view of games. As shown by Kunc in his regularity proof, the construction of the greatest solution can be reduced to the construction of the winning region of a two-player game. Our contribution is to show that the winning regions of the two-player game for the two cases can be constructed effectively. The main ingredient of the construction for the first case is a shrinking lemma for the words on which one of the players has a winning strategy. While the construction for the second case is based on the observation that the two-player game can be reduced to a two-player reachability game played on the transition graph of a one-counter machine. © 2014 Elsevier B.V. All rights reserved.

Language: 英语
Content Type: 期刊论文
Version: 出版稿
URI: http://ir.iscas.ac.cn/handle/311060/17025
Appears in Collections:软件所图书馆_期刊论文

Files in This Item:

There are no files associated with this item.


Recommended Citation:
Ly, Olivier,Wu, Zhilin. On effective construction of the greatest solution of language inequality XA ⊆ BX[J]. Theoretical Computer Science,2014-01-01,528(April 2014):12-31.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Ly, Olivier]'s Articles
[Wu, Zhilin]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Ly, Olivier]‘s Articles
[Wu, Zhilin]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace